# SDR SWAA2022022367099

- Difficulty date: February 3, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE EXTERNAL SKIN AT BS 1088 AND S-24L / [01] REMOVED DECORATIVE EXTERIOR PAINT AT DISCREPANCY AREA TO FOM PER AMM 51-21-11ICKNESS 0.080' [REF SRM 53-80-01-0I-1 FIG 9;12] REMAINING 0.076'. DAMAGE OUT OF LIMITS DUE TO MATERIAL REMOVAL IS NOT PERMITTED IN THE 2ND ROW OF A 2-ROW BUTT SPLICE.PER SRM 53-00-01-1A-1 FIG 103. DETAIL E.;[11] VERIFIED CORRECTIVE ACTION 10; OUT OF LIMITS;[12] AS PER EA 22-153-00404; THE DAMAGE IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS;[13] APPLIED DAMAGE IDENTIFICATION PER SWA MPM 52.07.01.04 PARAGRAPH 1.;[14] UPDATED MEASURES;[15] VERIFIED ITEMS 12;13;14 CORRECTIVE ACTIONS.
